MathSciNet Relay Station
MathSciNet bibliographic data
MR1758946 (2001d:65017) 65D15 (41A63 65Y20 68Q25)
Hickernell, F. J.; Woźniakowski, H. Integration and approximation in arbitrary dimensions. High dimensional integration. Adv. Comput. Math. 12 (2000), no. 1, 25–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement